<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 55, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 1—330
A geometric inequality on a compact domain in $\mathbb R^{n}$
Young Do Chai, Yong Seung Cho
MSC numbers : 53C23, 49Q20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 1—8
Operator fractional Brownian sheet and martingale differences
Hongshuai Dai, Guangjun Shen, Liangwen Xia
MSC numbers : 60B10, 60G15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 9—23
A structure of noncentral idempotents
Eun-Kyung Cho, Tai Keun Kwak, Yang Lee, Zhelin Piao, Yeon Sook Seo
MSC numbers : 16U80, 16S36, 16W10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 25—40
Multiplication operators on Bergman spaces over polydisks associated with integer matrix
Hui Dan, Hansong Huang
MSC numbers : 47A13, 47C15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 41—50
On some special difference equations of Malmquist type
Jie Zhang
MSC numbers : Primary 30D35, 30D05, 34M10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 51—61
Controllability for trajectories of semilinear functional differential equations
Jin-Mun Jeong, Yong Han Kang
MSC numbers : Primary 35B37; Secondary 93C20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 63—79
Distributive lattice polymorphisms on reflexive graphs
Mark Siggers
MSC numbers : 05C75, 08B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 81—105
Fourier series of higher-order Euler functions and their applications
Dae San Kim, Taekyun Kim
MSC numbers : 11B68, 42A16
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 107—114
Cyclic codes over the ring ${\mathbb F}_p[u,v,w]/\langle u^2, v^2, w^2, uv-vu, vw-wv, uw-wu \rangle$
Pramod Kumar Kewat, Sarika Kushwaha
MSC numbers : 94B15, 94B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 115—137
A stability result for p-centroid bodies
Lujun Guo, Gangsong Leng, Youjiang Lin
MSC numbers : 52A20, 52A40
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 139—148
Riquier and Dirichlet boundary value problems for slice Dirac operators
Hongfen Yuan
MSC numbers : 30G35, 30E25, 35G15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 149—163
Third Hankel determinants for starlike and convex functions of order alpha
Halit Orhan, Pawe{\l} Zaprawa
MSC numbers : 30C50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 165—173
Subgradient estimates for a nonlinear subelliptic equation on complete pseudohermitian manifold
Yingbo Han, Kaige Jiang, Mingheng Liang
MSC numbers : 32V05, 32V20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 175—186
Uppers to zero in polynomial rings over graded domains and UM$t$-domains
Haleh Hamdi, Parviz Sahandi
MSC numbers : Primary 13A15, 13G05, 13A02, 13F05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 187—204
Second main theorem and uniqueness problem of zero-order meromorphic mappings for hyperplanes in subgeneral position
Thi Tuyet Luong, Dang Tuyen Nguyen, Duc Thoan Pham
MSC numbers : Primary 53A10; Secondary 53C42, 30D35, 32H30
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 205—226
Notes on weakly cyclic $Z$-symmetric manifolds
Jaeman Kim
MSC numbers : 53A55, 53B20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 227—237
Partially abelian representations of knot groups
Yunhi Cho, Seokbeom Yoon
MSC numbers : 57M25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 239—250
On the class of complex Douglas-Kropina spaces
Nicoleta Aldea, Gheorghe Munteanu
MSC numbers : 53B40, 53C60
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 251—266
The Cauchy problem for an integrable generalized Camassa-Holm equation with cubic nonlinearity
Bin Liu, Lei Zhang
MSC numbers : 37L05, 35G25, 35Q35, 35A10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 267—296
A fourth-order accurate finite difference scheme for the extended-Fisher-Kolmogorov equation
Tlili Kadri, Khaled Omrani
MSC numbers : 65M06, 65M12, 65M15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 297—310
On the cohomological dimension of finitely generated modules
Kamal Bahmanpour, Masoud Seidali Samani
MSC numbers : 13D45, 14B15, 13E05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 311—317
Asymptotic stability of strong solutions for evolution equations with nonlocal initial conditions
Pengyu Chen, Yibo Kong, Yongxiang Li
MSC numbers : Primary 35D35; Secondary 47D06, 47J35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 319—330

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd